# SDR HNAA2020062900175

- Difficulty date: June 13, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut Plate
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR OF RUDDER II PROTRACTOR NUTPLATE MISSING AND NUTPLATE ATTACHING FASTENER HOLES ELONGATED. MAINTENANCE: PERFORMED CUT-OUT AT NUTPLATE ON RUDDER II
AND FABRICATED AND INSTALLED FILLER AND DOUBLER IAW ETD2020-145-019643.
